# SDR IXXA08SMN198S

- Difficulty date: October 24, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER TRAILING EDGE LOWER SKIN CORRODED AT STATION XE 52.825-75.672.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN, STIFFENER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AT STA XE 29.000 - 77. 000 IAW FAA FORM 8110-3 NUMBER 08548 DATED 11/18/08, DRAWING ED-4875 DATED 11/05/08, SRM 51-1-8 PAGES 17-18, SRM 55-2-0 PAGE 12, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, AND SRM 51-1-11.
